Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2018 | Conference Paper | IST-REx-ID: 433   OA
Fulek, R., & Pach, J. (2018). Thrackles: An improved upper bound (Vol. 10692, pp. 160–166). Presented at the GD 2017: Graph Drawing and Network Visualization, Boston, MA, United States: Springer. https://doi.org/10.1007/978-3-319-73915-1_14
View | Files available | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 794   OA
Fulek, R. (2017). C-planarity of embedded cyclic c-graphs. Computational Geometry: Theory and Applications, 66, 1–13. https://doi.org/10.1016/j.comgeo.2017.06.016
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 701   OA
Kynčl, J., & Patakova, Z. (2017). On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics, 24(3), 1–44.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1073   OA
Čadek, M., Krcál, M., & Vokřínek, L. (2017). Algorithmic solvability of the lifting extension problem. Discrete & Computational Geometry, 54(4), 915–965. https://doi.org/10.1007/s00454-016-9855-6
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 795   OA
Fulek, R., Kynčl, J., & Pálvölgyi, D. (2017). Unified Hanani Tutte theorem. Electronic Journal of Combinatorics, 24(3).
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1113
Fulek, R., Pelsmajer, M., & Schaefer, M. (2017). Hanani-Tutte for radial planarity. Journal of Graph Algorithms and Applications, 21(1), 135–154. https://doi.org/10.7155/jgaa.00408
View | Files available | DOI
 
2017 | Book Chapter | IST-REx-ID: 424   OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). Bounding helly numbers via betti numbers. In M. Loebl, J. Nešetřil, & R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek (pp. 407–447). Springer. https://doi.org/10.1007/978-3-319-44479-6_17
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 568   OA
Franek, P., & Krcál, M. (2017). Persistence of zero sets. Homology, Homotopy and Applications, 19(2), 313–342. https://doi.org/10.4310/HHA.2017.v19.n2.a16
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517   OA
Fulek, R. (2017). Embedding graphs into embedded graphs (Vol. 92, p. 34). Presented at the ISAAC: International Symposium on Algorithms and Computation, Phuket, Thailand: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.ISAAC.2017.34
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Edelsbrunner, H., & Wagner, H. (2017). Topological data analysis with Bregman divergences (Vol. 77, pp. 391–3916). Presented at the Symposium on Computational Geometry, SoCG, Brisbane, Australia: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2017.39
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed